Shop

Panadol Rapid Paracetamol 500mg 10 Caplets

$3.98

Fast, effective temporary relief of pain and discomfort associated with: Headache/Tension headache. Migraine headache. Muscular aches. Period pain. Toothache. Cold & flu symptoms. Reduces fever. Rapid caplets are used for the fast effective temporary relief of pain and discomfort associated with: headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache […]

Description

Fast, effective temporary relief of pain and discomfort associated with:

  • Headache/Tension headache.
  • Migraine headache.
  • Muscular aches.
  • Period pain.
  • Toothache.
  • Cold & flu symptoms. Reduces fever.

Rapid caplets are used for the fast effective temporary relief of pain and discomfort associated with: headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache The active ingredient is paracetamol which works to stop the pain messages from getting through to the brain and also reduces fever. Always use the lowest effective dose to relieve symptoms for the shortest period of time necessary.

Reviews

There are no reviews yet.

Be the first to review “Panadol Rapid Paracetamol 500mg 10 Caplets”
Receive the latest news

Subscribe To Our Weekly Newsletter

Get notified about new articles